BibTeX record journals/amai/Dawid01

download as .bib file

@article{DBLP:journals/amai/Dawid01,
  author    = {A. Philip Dawid},
  title     = {Separoids: {A} Mathematical Framework for Conditional Independence
               and Irrelevance},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {32},
  number    = {1-4},
  pages     = {335--372},
  year      = {2001},
  url       = {https://doi.org/10.1023/A:1016734104787},
  doi       = {10.1023/A:1016734104787},
  timestamp = {Thu, 07 Mar 2019 18:40:30 +0100},
  biburl    = {https://dblp.org/rec/journals/amai/Dawid01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics